# SDR QXEA01554

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE THE RUDDER THE NR 5 RIB HAS 2 CRACKS PASSING THROUGH ATTACH CLIPS.  REPAIRED IAW FOKKER SRM 51-31-05 AND SRM 51-31-01.
